Citation: The_Ironpimper. "False Pain: An Experience with Fentanyl (exp102520)". Erowid.org. Jan 7, 2016. erowid.org/exp/102520
I have tried almost every drug classification at some point in my life. I started with Cannabis (14YO) and continued in the order below as time progressed to the current day.
Amphetamine, LSD, Methamphetamine, MDMA and analogues, LSA / ergot (from plant), Opiates (Tramadol, Codeine), Shrooms, Mescaline (cactus), DMT, Ketamine, Methoxetamine, Cocaine, BK's Methylone Mephedrone etc, Oxycodone, Synth Cannabinoids, MDPV and other valerones, fentanyl.
At the time of this exprience I had almost no opioid tollerance, it had been 6 months since I used Oxycodone, I have never taken it regularly.
I come to have 100mg of almost pure Fentanyl Citrate in my left hand, to that I used a syringe and put 20ml of regular tap water inside the container and mixed it around until it was disolved, I poured this into a larger container which contained 80ml of tap water and some regular table salt. I mixed it all together and poured 20ml into a Nasal sprayer. The nasal spray gives 120ug per depression and the concentration was about 1mg/ml of fentanyl citrate, it is important to note the citrate form is less potent than HCL by around 35%.
I gave it a shake and depressed the nasal spray once, there was no taste or smell, after 3min I began to feel mild opioid effects, I was calm, clear and on top of the world, I felt a slight warmness in my core. The effects deminished quickly (30min) so I redosed with 2 sprays, this time was a full opioid high simmilar to a high dose of Oxycodone, however there was a notable difference. There was a strong unrelenting feeling of euphoria coupled with a feeling of being completely at ease and at one with eveything and with every person. This sensation fades quickly and there is an immediate craving for that feeling again, the duration is about 1 hour with no tollerance but the urge to re-dose starts after 40min as it slowly wears off. I did not re-dose on this occasion, I wanted to, but I felt I should observe any lingering effects before going any further. I noted there was an after glow of at least 4 or 5 hours, which I can best describe as being overall comfortable in both my body and emotions. The following day there was no after effects, or negative feelings associated with a 'hangover' from drug use.
The following day I again used the nasal sprayer this time 2 x sprays which lasted about 1hr, the feelings were almost identical to the first time, bliss....
Over the next 2 months I continued using the nasal spray, a few days apart at first and then everyday after about a month. At this point I was addicted both physically and mentally to Fentanyl, I could not go more than a few hours without it or I would begin to withdraw, I would feel anxious and my body would ache, not a normal ache, it was deep in my leg bones a very real and intense pain. Interesting to note is that I had no pain before using fentanyl, which makes me believe people actually perceive 'false pain' when using Fentanyl for that purpose. This I find interesting it is certainly counter productive to treatment and makes the patient believe they need the fentanyl when infact it is false pain caused by the physical additction to Fentanyl and not their specific contition. Fentanyl is an amazing pain killer, it will stop or reduce almost any pain but as with anything it has limitations and side effects.
I used 100mg of Fentanyl Citrate in about 70 days, this doesn't seem like much but the reality is I used almost 50mg in the last 8 days alone. I believe if I started with 200mg I would have used the other 100mg in less than 2 weeks and the withdrawal would have been significantly longer and more difficult.
I stopped using Fentanly yesterday, it has been 20hours and I am in a state I would describe simply as 'pain'. I feel in a state of constant physical pain in the form of deep aches, stomach cramps, headache and also emotional pain which is difficult to describe it's not depression or anxiety, but I feel both of them right now, it is more a feeling of deep emotional loss, which I describe as the feeling I associate with death of a friend or great loss in your life.
Surprisingly this was the easy part the difficulty began after about 3 days when my body was screaming for fentanyl, body shakes, huge variations in body temperature (usually extreme fever), stomach cramps that hurt 10/10 on the pain scale, in addition to the emotional pain above.
This continued for appriximately 8 days before subsiding. My suggestion for anyone else going through withdrawal is do something stimulating with your mind and if possible body, anything is better than waiting for it to end.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.